Alert archive / Alabama / Flash Flood Watches in 2018

Flash Flood Watch 6, NWS Mobile, AL

November 11, 2018Escambia County, Okaloosa County, Santa Rosa County, Florida; 5 counties in Alabama

NWS Mobile, AL issued this flash flood watch at Nov 11, 2018, 3:28 PM CST for Escambia County, Okaloosa County, Santa Rosa County, Florida; 5 counties in Alabama. It took effect at Nov 12, 2018, 12:00 AM CST. It was in force for 35 hr.

The area

The counties it named.

The facts

Issued
Nov 11, 2018, 3:28 PM CST (21:28 UTC)
In effect from
Nov 12, 2018, 12:00 AM CST
Expired
Nov 13, 2018, 11:17 AM CST
In force
35 hr
Issued by
NWS Mobile, AL
Flood severity
None

Counties Baldwin County, AL, Conecuh County, AL, Covington County, AL, Escambia County, AL, Mobile County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL

The radar

The Mobile radar (KMOB), 103 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 9.5 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2018-11-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2018-11-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1917 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

322 
WGUS64 KMOB 112128
FFAMOB

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Mobile AL
328 PM CST Sun Nov 11 2018

ALZ056-059-060-261>266-FLZ201>206-120500-
/O.NEW.KMOB.FF.A.0006.181112T0600Z-181114T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Conecuh-Escambia-Covington-Mobile Inland-Baldwin Inland-
Mobile Central-Baldwin Central-Mobile Coastal-Baldwin Coastal-
Escambia Inland-Escambia Coastal-Santa Rosa Inland-
Santa Rosa Coastal-Okaloosa Inland-Okaloosa Coastal-
Including the cities of Evergreen, Atmore, Brewton, Flomaton, 
Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile, Prichard,
Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, 
Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, 
Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, 
Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, 
Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, 
Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, 
and Wright
328 PM CST Sun Nov 11 2018

...FLASH FLOOD WATCH IN EFFECT FROM MIDNIGHT CST TONIGHT THROUGH
TUESDAY AFTERNOON...

The National Weather Service in Mobile has issued a

* Flash Flood Watch for portions of Alabama and northwest 
  Florida, including the following areas, in Alabama, Baldwin 
  Central, Baldwin Coastal, Baldwin Inland, Conecuh, Covington, 
  Escambia, Mobile Central, Mobile Coastal, and Mobile Inland. 
  In northwest Florida, Escambia Coastal, Escambia Inland, 
  Okaloosa Coastal, Okaloosa Inland, Santa Rosa Coastal, and 
  Santa Rosa Inland. 

* From midnight CST tonight through Tuesday afternoon

* Event total rainfall from 3 to 5 inches is possible in the watch
  area. Heavy rainfall in a short period of time or in those
  instances where the better defined showers and storms move
  repeatedly over the same areas may lead to localized flash 
  flooding.
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
7 follow-up statements
258 
WGUS64 KMOB 120419
FFAMOB

Flood Watch
National Weather Service Mobile AL
1019 PM CST Sun Nov 11 2018

ALZ056-059-060-261>266-FLZ201>206-121230-
/O.CON.KMOB.FF.A.0006.181112T0600Z-181114T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Conecuh-Escambia-Covington-Mobile Inland-Baldwin Inland-
Mobile Central-Baldwin Central-Mobile Coastal-Baldwin Coastal-
Escambia Inland-Escambia Coastal-Santa Rosa Inland-
Santa Rosa Coastal-Okaloosa Inland-Okaloosa Coastal-
Including the cities of Evergreen, Atmore, Brewton, Flomaton, 
Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile, Prichard,
Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, 
Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, 
Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, 
Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, 
Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, 
Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, 
and Wright
1019 PM CST Sun Nov 11 2018

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY
AFTERNOON...

The Flash Flood Watch continues for

* Portions of Alabama and northwest Florida, including the 
  following areas, in Alabama, Baldwin Central, Baldwin Coastal, 
  Baldwin Inland, Conecuh, Covington, Escambia, Mobile Central, 
  Mobile Coastal, and Mobile Inland. In northwest Florida, 
  Escambia Coastal, Escambia Inland, Okaloosa Coastal, Okaloosa 
  Inland, Santa Rosa Coastal, and Santa Rosa Inland. 

* Through Tuesday afternoon

* Event total rainfall from 3 to 5 inches is possible in the watch
  area. Heavy rainfall in a short period of time or in those
  instances where the better defined showers and storms move
  repeatedly over the same areas may lead to localized flash
  flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS.

Monitor later forecasts and be prepared to take action should 
Flash Flood Warnings be issued.

&&

$$
593 
WGUS64 KMOB 121218
FFAMOB

Flood Watch
National Weather Service Mobile AL
618 AM CST Mon Nov 12 2018

ALZ056-059-060-261>266-FLZ201>206-122100-
/O.CON.KMOB.FF.A.0006.000000T0000Z-181114T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Conecuh-Escambia-Covington-Mobile Inland-Baldwin Inland-
Mobile Central-Baldwin Central-Mobile Coastal-Baldwin Coastal-
Escambia Inland-Escambia Coastal-Santa Rosa Inland-
Santa Rosa Coastal-Okaloosa Inland-Okaloosa Coastal-
Including the cities of Evergreen, Atmore, Brewton, Flomaton, 
Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile, Prichard,
Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, 
Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, 
Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, 
Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, 
Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, 
Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, 
and Wright
618 AM CST Mon Nov 12 2018

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY
AFTERNOON...

The Flash Flood Watch continues for

* Portions of Alabama and northwest Florida, including the 
  following areas, in Alabama, Baldwin Central, Baldwin Coastal, 
  Baldwin Inland, Conecuh, Covington, Escambia, Mobile Central, 
  Mobile Coastal, and Mobile Inland. In northwest Florida, 
  Escambia Coastal, Escambia Inland, Okaloosa Coastal, Okaloosa 
  Inland, Santa Rosa Coastal, and Santa Rosa Inland. 

* Through Tuesday afternoon

* Event total rainfall from 3 to 5 inches with localized higher
  totals is possible in the watch area. Heavy rainfall in a short
  period of time or in those instances where the better defined
  showers and storms move repeatedly over the same areas may lead
  to flash flooding. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS.

Monitor later forecasts and be prepared to take action should
Flash Flood Warnings be issued.

&&

$$
224 
WGUS64 KMOB 122053
FFAMOB

Flood Watch
National Weather Service Mobile AL
253 PM CST Mon Nov 12 2018

ALZ056-059-060-261>266-FLZ201>206-130500-
/O.CON.KMOB.FF.A.0006.000000T0000Z-181114T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Conecuh-Escambia-Covington-Mobile Inland-Baldwin Inland-
Mobile Central-Baldwin Central-Mobile Coastal-Baldwin Coastal-
Escambia Inland-Escambia Coastal-Santa Rosa Inland-
Santa Rosa Coastal-Okaloosa Inland-Okaloosa Coastal-
Including the cities of Evergreen, Atmore, Brewton, Flomaton, 
Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile, Prichard,
Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, 
Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, 
Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, 
Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, 
Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, 
Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, 
and Wright
253 PM CST Mon Nov 12 2018

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY
AFTERNOON...

The Flash Flood Watch continues for

* Portions of Alabama and northwest Florida, including the 
  following areas, in Alabama, Baldwin Central, Baldwin Coastal, 
  Baldwin Inland, Conecuh, Covington, Escambia, Mobile Central, 
  Mobile Coastal, and Mobile Inland. In northwest Florida, 
  Escambia Coastal, Escambia Inland, Okaloosa Coastal, Okaloosa 
  Inland, Santa Rosa Coastal, and Santa Rosa Inland. 

* Through Tuesday afternoon

* Event total rainfall from 3 to 5 inches with localized higher 
  totals is possible in the watch area. Heavy rainfall in a 
  short period of time or in those instances where the better 
  defined showers and storms move repeatedly over the same areas 
  may lead to flash flooding. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS.

Monitor later forecasts and be prepared to take action should
Flash Flood Warnings be issued.

&&

$$
342 
WGUS64 KMOB 130428
FFAMOB

Flood Watch
National Weather Service Mobile AL
1028 PM CST Mon Nov 12 2018

ALZ056-059-060-261>266-FLZ201>206-131300-
/O.CON.KMOB.FF.A.0006.000000T0000Z-181114T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Conecuh-Escambia-Covington-Mobile Inland-Baldwin Inland-
Mobile Central-Baldwin Central-Mobile Coastal-Baldwin Coastal-
Escambia Inland-Escambia Coastal-Santa Rosa Inland-
Santa Rosa Coastal-Okaloosa Inland-Okaloosa Coastal-
Including the cities of Evergreen, Atmore, Brewton, Flomaton, 
Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile, Prichard,
Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, 
Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, 
Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, 
Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, 
Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, 
Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, 
and Wright
1028 PM CST Mon Nov 12 2018

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY
AFTERNOON...

The Flash Flood Watch continues for

* Portions of Alabama and northwest Florida, including the 
  following areas, in Alabama, Baldwin Central, Baldwin Coastal, 
  Baldwin Inland, Conecuh, Covington, Escambia, Mobile Central, 
  Mobile Coastal, and Mobile Inland. In northwest Florida, 
  Escambia Coastal, Escambia Inland, Okaloosa Coastal, Okaloosa 
  Inland, Santa Rosa Coastal, and Santa Rosa Inland. 

* Through Tuesday afternoon

* An additional 1 to 2 inches with localized higher amounts is
  possible in the watch area where soils are already saturated
  from previous rain. Heavy rainfall in a short period of time or
  in those instances where the heavier showers move repeatedly
  over the same areas may lead to flash flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS.

Monitor later forecasts and be prepared to take action should
Flash Flood Warnings be issued.

&&

$$
216 
WGUS64 KMOB 130429 CCA
FFAMOB

Flood Watch...CORRECTED
National Weather Service Mobile AL
1029 PM CST Mon Nov 12 2018

ALZ056-059-060-261>266-FLZ201>206-131300-
/O.COR.KMOB.FF.A.0006.000000T0000Z-181114T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Conecuh-Escambia-Covington-Mobile Inland-Baldwin Inland-
Mobile Central-Baldwin Central-Mobile Coastal-Baldwin Coastal-
Escambia Inland-Escambia Coastal-Santa Rosa Inland-
Santa Rosa Coastal-Okaloosa Inland-Okaloosa Coastal-
Including the cities of Evergreen, Atmore, Brewton, Flomaton, 
Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile, Prichard,
Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, 
Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, 
Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, 
Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, 
Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, 
Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, 
and Wright
1029 PM CST Mon Nov 12 2018

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY
AFTERNOON...

The Flash Flood Watch continues for

* Portions of Alabama and northwest Florida, including the 
  following areas, in Alabama, Baldwin Central, Baldwin Coastal, 
  Baldwin Inland, Conecuh, Covington, Escambia, Mobile Central, 
  Mobile Coastal, and Mobile Inland. In northwest Florida, 
  Escambia Coastal, Escambia Inland, Okaloosa Coastal, Okaloosa 
  Inland, Santa Rosa Coastal, and Santa Rosa Inland. 

* Through Tuesday afternoon

* An additional 1 to 2 inches with localized higher amounts is
  possible in the watch area where soils are already saturated
  from previous rain. Heavy rainfall in a short period of time or
  in those instances where the heavier showers move repeatedly
  over the same areas may lead to flash flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is VERY DANGEROUS.

Monitor later forecasts and be prepared to take action should
Flash Flood Warnings be issued.

&&

$$
833 
WGUS64 KMOB 131207 AAA
FFAMOB

Flood Watch...UPDATED
National Weather Service Mobile AL
607 AM CST Tue Nov 13 2018

ALZ056-059-060-261>266-FLZ201>206-132015-
/O.CON.KMOB.FF.A.0006.000000T0000Z-181114T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Conecuh-Escambia-Covington-Mobile Inland-Baldwin Inland-
Mobile Central-Baldwin Central-Mobile Coastal-Baldwin Coastal-
Escambia Inland-Escambia Coastal-Santa Rosa Inland-
Santa Rosa Coastal-Okaloosa Inland-Okaloosa Coastal-
Including the cities of Evergreen, Atmore, Brewton, Flomaton, 
Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile, Prichard,
Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, 
Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, 
Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, 
Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, 
Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, 
Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, 
and Wright
607 AM CST Tue Nov 13 2018

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON...

The Flash Flood Watch continues for

* Portions of Alabama and northwest Florida, including the 
  following areas, in Alabama, Baldwin Central, Baldwin Coastal, 
  Baldwin Inland, Conecuh, Covington, Escambia, Mobile Central, 
  Mobile Coastal, and Mobile Inland. In northwest Florida, 
  Escambia Coastal, Escambia Inland, Okaloosa Coastal, Okaloosa 
  Inland, Santa Rosa Coastal, and Santa Rosa Inland. 

* Through this afternoon

* An additional 1 to 2 inches with localized higher amounts is
  still possible in the watch area. Due to saturated conditions
  already in place combined with moderate to heavy rain moving
  repeatedly over the same area some localized flash flooding will
  still be possible.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is VERY DANGEROUS.

Monitor later forecasts and be prepared to take action should
Flash Flood Warnings be issued.

&&

$$
385 
WGUS64 KMOB 131717
FFAMOB

Flood Watch
National Weather Service Mobile AL
1117 AM CST Tue Nov 13 2018

ALZ056-059-060-261>266-FLZ201>206-131830-
/O.CAN.KMOB.FF.A.0006.000000T0000Z-181114T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Conecuh-Escambia-Covington-Mobile Inland-Baldwin Inland-
Mobile Central-Baldwin Central-Mobile Coastal-Baldwin Coastal-
Escambia Inland-Escambia Coastal-Santa Rosa Inland-
Santa Rosa Coastal-Okaloosa Inland-Okaloosa Coastal-
Including the cities of Evergreen, Atmore, Brewton, Flomaton, 
Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile, Prichard,
Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, 
Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, 
Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, 
Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, 
Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, 
Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, 
and Wright
1117 AM CST Tue Nov 13 2018

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of Alabama and northwest
Florida has been cancelled. 

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this flash flood watch went out at Nov 11, 11:50 AM CST, 3 hours 38 minutes earlier.

Area forecast discussion, Nov 11, 11:50 AM CST, 3 hours 38 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1150 AM CST Sun Nov 11 2018

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
18Z issuance...VFR conditions through about 12/07z followed by IFR
ceilings and MVFR visibilities due to rain moving in from the
southwest through 12.18z. Lower visibilities due to moderate to
brief heavy rain is possible late tonight into Monday morning.
Winds will be northeast around 5 knots through midnight becoming
east to southeast at 8 to 13 knots after midnight through noon
Monday. /22

&&

.PREV DISCUSSION... /issued 504 AM CST Sun Nov 11 2018/

NEAR TERM /Now Through Sunday night/...A broad mid to upper trof
now mostly over the western conus will begin to deepen today in
response to another vigorous short wave diving south over the
central and lower Rockies then tracking eastward on the base of
the trof reaching the lower plains states by early Mon morning. To
the east a developing surface to h85 low develops over the
western Gulf and much of Texas ahead of the main upper system
progged to shift east northeast towards the mid to lower Ms river
valley through late Mon. With this pattern expect increasing
clouds moving in from the west today and tonight with widespread
rain developing ahead of the low center initially from widespread
layer lift on the back side of a departing low level ridge of high
pressure to the east and northeast. Light rain will begin
spreading east across much of inland southeast Ms and western
parts of southwest AL by this afternoon, moving further eastward
over remaining areas of the forecast area this evening, followed
by widespread moderate to heavy rain over most locations of the
forecast area late tonight through sunrise Mon morning. The best
coverage of the heavier precip late tonight and early Mon will be
generally west of a line stretching from Andalusia AL to Pensacola
FL by 6 am CST Mon morning. Some low stratus and patchy fog will
also be possible by early Mon morning.

With unseasonably cool air still trapped below 5kft through tonight
surface temps will continue to be well below seasonal norms through
tonight. Highs today will range from the mid to upper 50s over most
of the western half of the forecast area and the lower to middle 60s
to the east and along the coast. Lows tonight will range from the
upper 40s well to the north and the lower to middle 50s further
southward generally to the I-10 corridor and the upper 50s to lower
60s along the coast. 32/ee

SHORT TERM /Monday Through Tuesday night/...A deeply moist
southwest flow pattern aloft will develop across the central Gulf
Coast region Monday and Monday night well in advance of an
amplifying mid to upper level trough over the Plains states. An
area of surface low pressure will develop over the northwestern
Gulf of Mexico early Monday morning and will quickly lift
northeastward toward southeast Mississippi and southwest Alabama
by early Monday evening in response to a shortwave trough lifting
northeastward across this same region. Short range model guidance
is in good agreement that widespread rain showers will develop
across our forecast area through the day Monday as large scale
ascent overspreads the area in the diffluent mid to upper flow
ahead of the upper trough axis. A warm front will likely lift
northward across the western Florida panhandle and into south
central Alabama ahead of the approaching surface low late Monday
morning into Monday afternoon. The strongest low level jet on the
order of 40-50 knots will likely be in place along the boundary
through midday Monday before the stronger low level jet dynamics
quickly lift northeast into northeast Alabama and northern Georgia
through early Monday evening.

The primary impact from this pattern will be the potential for
heavy rainfall across our entire area through Monday evening.
Widespread light to moderate rain should continue into Monday
night, but there will be potential for an additional round of
heavier rain to lift northeastward from the Gulf of Mexico into
the western Florida panhandle and south central Alabama late
Monday night into Tuesday morning courtesy of a secondary
shortwave trough embedded in the southwest flow. The latest
forecast continues to advertise widespread 2 to 4 inches of rain
across the area, with localized amounts over 5 inches possible.
Will wait to take a closer look at the higher resolution model
data arriving later today to try to get a better pinpoint on the
most favored locations for heavier rainfall, but a Flash Flood
Watch may be considered for portions of our area for the Monday
through early Tuesday time frame later today or tonight. For now
we will continue to advertise the Limited flooding risk in our
local graphics and Hazardous Weather Outlook.

There will also be a low end severe weather threat along southern/
coastal portions of the forecast area from mid to late Monday
morning through perhaps mid to late Monday afternoon as a zone of
weak instability (MLCAPE 500-1000 J/KG) moves inland over these
areas along and south of the warm front and coincides with the
stronger jet dynamics during this period of time. A few of the
cells along the boundary and in the warm sector may be capable of
producing localized wind damage and possibly a tornado. The
latest Day 2 outlook from SPC keeps the Marginal severe risk in
place over our southern CWA Monday, which looks reasonable.

The cold front will pass across our region Monday night, but a
zone of enhanced deep layer moisture and lift remains in place
across our forecast area in the cold sector behind the boundary
Tuesday, keeping a good chance of rain in place through the day.
Rain chances should gradually decrease into Tuesday evening/night
as the moisture axis slowly makes eastward progress. Will keep
low POPs in place over the central and eastern zones for Tuesday
night. /21

LONG TERM /Wednesday Through Saturday/...Medium range guidance is
in agreement that an upper level low will pinch somewhere in the
vicinity of the ArkLaTex Tuesday night, but differ on when this
feature will finally be pulled northeastward toward the Tennessee
and Ohio Valley region. The ECMWF guidance is noticeably slower
with the ejection of the upper low/trough axis, and thereby keeps
the moist southwest flow aloft and associated continued rain
chances in place over our area through Wednesday night. Given that
this trend was also noticed last night, have opted to keep a
slight chance of rain in the forecast Wednesday and Wednesday
night. The increased cloud cover and slower movement of the trough
would mean slightly warmer overnight low temperatures Tuesday and
Wednesday nights, meaning a freeze would be less likely. We will
still keep lows in the 30s both nights over the interior, but did
raise them slightly from the previous forecast. Much below normal
daytime highs will persist Tuesday through Thursday. Temperatures
should slowly moderate into the weekend, but still remain below
normal. Dry weather is currently anticipated Thursday through
Saturday. /21

MARINE...A moderate to strong northeast wind flow will diminish
later today and this evening as a strong surface ridge of high
pressure to the north shifts east to the mid Atlantic coast. A
moderate to strong easterly flow will redevelop late tonight and
continue through Monday ahead of a developing surface low and strong
cold front that is expected to move south over the northern Gulf Mon
night into early Tue. Widespread rain with embedded thunderstorms
will develop ahead of the low center and cold front beginning this
evening continuing through Wed in the wake of the front that moves
across the marine area early Tue morning. A strong offshore flow is
expected in the wake of the front Tue through Wed with seas building
to 6 to 8 feet well offshore by Tue evening continuing through early
Wed morning. Winds and seas will slowly subside Wed through Thu.
Small craft advisories will likely be required ahead and in the wake
of the cold front Mon through Wed night. 32/ee

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Nov 11, 5:26 AM CST, 10 hours 2 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Mobile AL
526 AM CST Sun Nov 11 2018

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-121130-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
526 AM CST Sun Nov 11 2018

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The next storm system will bring widespread rain showers and a few
thunderstorms to the region early Monday through early Tuesday
morning. Heavy rainfall amounts of 2 to 4 inches with locally
higher totals will be possible across the area Monday into Monday
night. Locally heavy rainfall could lead to localized flooding or
flash flooding. A few strong to severe storms may develop south of
a Wiggins Mississippi to Andalusia Alabama line Monday into
Monday evening.

Very cold air flows into the area next week which could bring the
first freeze of the season to interior areas Wednesday night.

.SPOTTER INFORMATION STATEMENT...

Activation of SkyWarn Severe Storm Spotter networks is not
expected through Saturday.

GMZ630>636-650-655-670-675-121130-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
526 AM CST Sun Nov 11 2018

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...Today and Tonight

Hazardous conditions for small craft can be expected early today,
redeveloping late tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Hazardous conditions for small craft can be expected Monday
through Wednesday night.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 11, 11:02 AM CSTRiver Flood WarningMOBOkaloosa4 days
Nov 10, 8:11 PM CSTSmall Craft AdvisoryMOB9 hr

Nearby

Flash Flood Watches in Alabama, 2018Flash Flood Watches in Florida, 2018Every flash flood watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.